# SDR DALA2022122308324

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 312-344 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2550373) DURING INSPECTION FOUND CORROSION ON FITTINGS (2EAS) FLOOR STRUCTURE NEAR ENTRY DOOR PASSENGER STA 344/STA 312 LBL 40. FLOOR STRUCTURE NEAR ENTRY DOOR PASSENGER STA 344/STA 312 LBL 40 WERE REPLACED PER B737-900ER SRM 51-40-02-0G PAR. 9 AND PER B737-900 AMM 20-50-11-910-801.
